MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS

INTEGRA LIFESCIENCES MANSFIELD CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Model Number 82-8851
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the certas tool kit was not able to adjust the valve setting.No patient injury or consequences.
 
Additional Manufacturer Narrative
The certas tool kit was returned for evaluation: dhr: the unit met all manufacturing quality testing/inspection specifications at the time of distribution.Failure analysis: it was noted that the returned unit is an obsoleted part, and the supplier no longer has the proper equipment to test the unit.However, they did look at the unit and determined that the dial appears to move freely when in motion and that the unit did appear to release the dial with the depression of the button and lock the dial upon release of the button.The complaint product appeared to be in working order.Based on the analysis conducted, the complaint could not be confirmed.Root cause: the complaint unable to be confirmed in the complaint evaluation.Product was received for analysis and the investigation could not confirm the complaint.Potential root causes include user misuse, or use of obsoleted part.
 
Event or Problem Description
N/a.

Brand Name
CODMAN CERTAS TOOL KIT
Common Device Name
CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14021547
Report Number3014334038-2022-00069
Device Sequence Number2571457
Product Code JXG
UDI-Device Identifier10886704074793
UDI-Public10886704074793
Combination Product (Y/N)N
PMA/510(K) Number
K143111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-8851
Device Catalogue Number828851
Device Lot NumberAM1108A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown